# SDR CALA2018030800867

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 92,644 hours, 12,371 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 145W51003
- Condition: Cracked
- Location: Bs 1287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB BS 1287, BETWEEN LBL 18.3 AND 25.7,  ONE CRACK WAS FOUND ON THE WEB LENGTH APPROX 2.7 INCHES.   CRACKED AREA TRIMMED IAW DRAWING 624W0008 SHEET 8.HFEC.   REPAIRED IAW EA 5300-01502.
